# SDR CA951130005

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Part number: 5500101517002
- Condition: Corrosion
- Location: Fuel Trim
- Part time: 2,841 hours
- Component: Plessey, 500101517002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)INSPECTION REVEALED RUBBER SEAL MISSING ALLOWING MOISTURE INTO UNIT CAUSING INTERNAL CORROSION. NO INTERNAL CORROSION PROTECTION EVIDENT. SEVERAL UNAUTHORIZED PARTS INSTALLED.
